Some collineations preserving cross-ratio in some Moufang-Klingenberg planes


Ciftci S., AKPINAR A., ÇELİK B.

World Academy of Science, Engineering and Technology, vol.35, pp.991-996, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2009
  • Journal Name: World Academy of Science, Engineering and Technology
  • Journal Indexes: Scopus
  • Page Numbers: pp.991-996

Abstract

In this paper we are interested in Moufang-Klingenberg planesM(A) defined over a local alternative ring A of dual numbers. We show that some collineations of M(A) preserve cross-ratio.